MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM

GENTHERM MEDICAL, LLC HEMOTHERM
Model Number 400CE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint# (b)(4) received.There were no allegations of patient harm.Device has not yet returned for evaluation.
 
Event or Problem Description
Customer claims their hemotherm 400ce was not flowing and froze up during a procedure; "the perfusionist had been running it on the hot side of the device for a case and when it was time to switch it over to the cold side, the device started alarming.It was then they noticed the coil had iced up and the water was not flowing." a second device was used to finish out the case, no claim of injury to the patient.
 
Additional Manufacturer Narrative
Device was returned for evaluation on august 6, 2021.The evaluation was unable to confirm the issue; no problem found.

Brand Name
HEMOTHERM
Common Device Name
HEMOTHERM
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer Contact
angie gegner
12011 mosteller rd
cincinnati, OH 45241
MDR Report Key12170340
Report Number1516825-2021-00007
Device Sequence Number14492621
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown